Back to Archived Journals » Open Access Medical Statistics » Volume 4 » default

Open Access Medical Statistics ceased publishing in December 2018 All articles that have been published in Open Access Medical Statistics will continue to be available on the Dove Press site, and will be securely archived with CLOCKSS.

Open Access Medical Statistics


        

Archive: Volume 4, 2014

Simultaneous growth of two cancer cell lines demonstrates variability in growth rates

Hamon A, Tosolini M, Ycart B, Pont F, Fournie JJ

Open Access Medical Statistics 2014, 4:29-37

Published Date: 28 November 2014

High-dimensional data and linear models: a review

Brimacombe M

Open Access Medical Statistics 2014, 4:17-27

Published Date: 6 August 2014

Genomic aggregation effects and Simpson's paradox

Brimacombe M

Open Access Medical Statistics 2014, 4:1-6

Published Date: 8 January 2014